# SDR DHL99717001

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT WITH THRUST LEVER TO IDLE, RED NOSE GEAR LIGHT DID NOT ILLUMINATE WITH GEAR HANDLE DOWN.  ON GEAR EXT RED LIGHT DID NOT CYCLE GREEN LIGHT DID NOT ILLUMNATE.  TOWER ADVISED L/G APPEARED NORMAL.  ACCOMPLISHED NORMAL LANDING WITH GPWS AND HORN C/B PULLED.  REPLACED NLG UPLOCK AND POS SWITCH.  FOUND A REPAIRED BROKEN SPLICE ON NLG UPPER PSO SWITCH CANNON PLUG GROUND WIRE.  GREEN LIGHT OPS CHECK GOOD PER MM 33-00-00.
